# SDR FDEA202208161985

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 65,432 hours, 16,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,082 hours, 4,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT OF EMER LTS, GOT LVL 1 ALERT EMER LT BAT 1 LO.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY. OPERATIONAL CHECK GOOD.
